1200mgX2/day;&Levetiracetam 500mgX2/day.(this was started only 8weeks ago).a)does any of these drugs induce Diabetes ?(he is diagniosed as Type2 six months ago but not under any treatment) b)he is loosing wt rapidly (lost 11kg in the last six weeks) c)is this due to the new drug or uncontrolled diabetes ? a Worried mother.
2 Mar 2010
No, the anti-epilepsy drugs will not be responsible for your sons diabetes.
There are an estimated 17.9 million people diagnosed with Type 2 diabetes in the United States.
The primary treatment for type 2 diabetes is exercise and diet.
Your son is doing well to have lost so much weight.
You may find this link helpful.
- Levetiracetam Information for Consumers
- Levetiracetam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levetiracetam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have poorly controlled hypertension and well controlled type-2 diabetes. I've had trans-sphenoidal surgery twice (2007, 2009 aborted), ...
2 answers • 17 Apr 2010
I have two questions that I am hoping someone can help me with. I was just recently diagnosed with early diabetes. It is not pre diabetes, but the ...
4 answers • 5 May 2011
grand daughter has had to surgerys for her epilepsy she was in the sun to long and got her feet and legs burnt its been about five days and the ...
1 answer • 19 Jul 2011
developed epilepsy around spring of 1960 from blow on head. Have been on Dilantin sodium since. I now have developed type 2 Dabetes and am looking ...
1 answer • 19 Apr 2013
Have focal epilepsy.
1 answer • 26 Mar 2015